# SDR RAIA201712180002

- Difficulty date: December 18, 2017
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 42,348 hours, 38,549 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM PERMANENT REPAIR TO DENT ON RT FWD FUSELAGE BETWEEN FR3 AND 4, STRINGERS 9R & 11R. PERFORMED PERMANENT REPAIR TO DENT ON RT FWD FUSELAGE BETWEEN FR3 AND 4, STRINGERS 9R & 11R.
